# SDR ASAA2021020434011

- Difficulty date: February 4, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,735 hours, 10,909 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38007021
- Part serial: P8069
- Condition: Faulty
- Location: Apu Bay
- Part time: 14,452 hours, 20,906 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED START DURING 2 ATTEMPTS AT FL400 AND 1 ATTEMPT AT FL340.  APU FAULT LIGHT ILLUMINATED ON ALL 3 ATTEMPTS.  GROUNDED - YES.  R & R INLET TEMP SENSOR PER B737-800 FIM 49-30 TASK 803.  NO DEFECTS NOTED NO FAULTS CODES.  CLEARS MEL 49-1B C/N 05021533 MEL 49-1B CLEARED, REF DEFECT 60065681 FOR CCS MEL 49-99A.
